# SDR TWAA0008503

- Difficulty date: May 27, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- Aircraft time: 75,493 hours, 87,151 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-9, FOUND RT ELEVATOR GOUGED APPROXIMATELY .125 INCH DEEP AND .25 INCH LONG ON THE UPPER SURFACE APPROXIMATELY 51 INCHES O/B FROM THE CENTERLINE.  MADE A DOUBLER REPAIR PER DC9 SRM 55-01 FIG 2.  BALANCED CALCULATED METHOD PER DC9 SRM 55-20-1.  NEW BALANCE IS 733.5 IN POUNDS.  OP-9  05-27-00  STL.
